# SDR SWAA2022021556388

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 49,276 hours, 28,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ; FWD CORNER SCUFF PLATE CRACKED / FWD CARGO DOOR FWD CORNER SCUFF PLATE REMOVED AND REPLACED PER AMM 53-11-02-020-801; AMM 53-11-02-420-801 PO #693973
